# SDR AWXA200200357

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,722 hours, 49,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED LOWER FLASHLIGHT IN AFT CABIN IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN THE AFT CABIN LOWER FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
